# SDR USAASB00175

- Difficulty date: June 21, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: W, H, J
- Precautionary procedure: A

## Discrepancy

CHS - FLT 2634 - DURING CRUISE, ENROUTE FROM MCO TO BWI, THE NR 1 ENGINE CONSTANT SPEED DRIVE LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW DISCONNECTED THE NR 1 ENGINE CSD.  A SHORT TIME LATER, THE APU HIGH OIL TEMPERATURE LIGHT ILLUMINATED RESULTING IN APU AUTO SHUTDOWN.  FLIGHT DIVERTED TO CHS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 ENGINE CSD OVERSERVICED.  RESERVICED AND RECONNECTED CSD.  RAN NR 1 ENGINE.  OPERATIONAL CHECK GOOD.  RESET APU OVERSPEED SWITCH AND STARTED APU.  OPERATIONAL CHECK OF APU NORMAL.  (M)
